# SDR DXTA2024032011252

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N217QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6080
- Aircraft time: 7,010 hours, 3,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 600319131
- Condition: Leaking
- Location: Main Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF & CLIMB OUT CABIN WOULD NOT PRESSURIZE.  LEVELED 9000 FT & RAN CHKLST.  COULD NOT PRESSURIZE.  RETURNED TO LAND.  NOISE ON CLIMB OUT CONSISTANT WITH DOOR SEAL.  ON POSTFLT FOUND GROUND WIRE DISCONECTED.  ACCOMPLISHED OPS TEST OF PRESSURE CONTROL SYS IAW AMM 21-31-00-710·801 & IN MANUAL MODE IAW AMM 21·31· 00-710·802, ALL CHECKS GOOD EXCEPT NOTICED MED SEAL HISSING TOWARDS FWD UPPER EDGE OF DOOR FRAME.  CLEANED SEAL & CHKD WITH SAME RESULTS.  REMOVED DOOR SEAL, DOOR GAS SPRINGS CABLES, DOOR ACTUATOR CABLE, HANDRAIL OPERATING RODS & GROUND WIRE.   INSTALLED NEW SEAL,  DOOR GAS SPRINGS CABLES,  MED ACTUATOR CABLE, HANDRAIL OPERATING RODS & GROUND WIRE IAW AMM 52-11-28.  OPS TESTED GOOD IAW AMM 52-11-00.
